# SDR RRXA002167

- Difficulty date: March 28, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: DOUGLAS
- Condition: Worn
- Location: Sta 1300-1297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A WORN #6 TRACK AT STA 1300-1297 RT. AND RBL 45", DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW TRACK IAW DC-8 SRM 53-2-3.
